# SDR USAA2010031890608

- Difficulty date: March 21, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 70,977 hours, 44,079 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Part serial: 873
- Condition: Delaminated
- Location: Lt Wing
- Part time: 33,799 hours, 20,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B03 - MAJOR REPAIR - DELAMINATION ON LEFT OUTBOARD AFT FLAP BY INBOARD WEDGE.  REPLACED LEFT OUTBOARD AFT FLAP IAW JOB CARD R3M27034.
